# SDR CALA2018010800095

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 58,357 hours, 20,641 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ONE ELEVATOR TAB CONTROL MECHANISM BELLCRANK ASSEMBLY SPRING BROKEN AT ONE END AND WRAPPED AROUND SUPPORT BRACKET, FWD OF MAIN PIVOT POINT.
